MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA

Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA
Catalog Number DYNDTC5081
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it doesn't work the blood/solution just pours through it onto the ground.".
 
Additional Manufacturer Narrative
It was repoted that the solution just pours through, and stated that the solution "comes out the end that is open" and that with other tubing they "never had to clamp it to keep it from coming out the end." no sample or photo was received for investigation; finished good production records were reviewed, the vendor was notified, and the manufacturer later provided their investigation of records and retained samples.Based on the complaint details, further information obtained by the customer and the investigation, the complaint is not confirmed.It was determined that the issue was more of a customer preference rather than a quality issue, and the manufacturer did not find any discrepancies within their records or retained samples that could have contributed to the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 0.3ML, NONBOND NF VA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50853336
Report Number1417592-2026-47339
Device Sequence Number9651482
Product Code FPA
UDI-Device Identifier10080196141913
UDI-Public10080196141913
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5081
Device Lot Number24115122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown